Home > Table of Contents


Proceedings of 2009 International Workshop on Information Security and Application (IWISA 2009)

Qingdao, China, November 21-22, 2009

Editors: Feng Gao and Xijun Zhu

AP Catalog Number: AP-PROC-CS-09CN004

ISBN: 978-952-5726-06-0

Page(s): 516-518

Optimal Investment Model under Stochastic Factor with Logarithmic Utility

ChengXin Luo and Yue Xi

Full text: PDF


This paper concerns with portfolio problem with logarithmic utility which is maximizing the expected utility of the terminal wealth. The stock price is modeled as a stochastic differential equation whose coefficients evolve according to a correlated diffusion factor. Using dynamic programming approach, explicit representations of the value function and corresponding optimal strategies are derived.

Index Terms

Hamilton-Jacobi-Bellman equation, utility maximization, stochastic factor, logarithmic utility

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved